RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 56–58 (Mi dan33439)  

THEORY OF ELASTICITY

Contact problem of elastioplasticity for plates

L. A. Galin, G. P. Cherepanov

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (450 kB)

Bibliographic databases:
UDC: 539.371
Received: 28.07.1967

Citation: L. A. Galin, G. P. Cherepanov, “Contact problem of elastioplasticity for plates”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 56–58

Citation in format AMSBIB
\Bibitem{GalChe67}
\by L.~A.~Galin, G.~P.~Cherepanov
\paper Contact problem of elastioplasticity for plates
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 56--58
\mathnet{http://mi.mathnet.ru/dan33439}
\zmath{https://zbmath.org/?q=an:0176.26002}


Linking options:
  • http://mi.mathnet.ru/eng/dan33439
  • http://mi.mathnet.ru/eng/dan/v177/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019